Not having a great time :-(

Day 18 and I’m feeling really low. In the early days of treatment my skin cleared up and despite the tightness feeling it started to look quite good with makeup. Then I was hit by a hard painful cyst lump near the corner of my mouth which won’t come to a head, followed by 3 large red angry spots on the same side on my lower cheek. They look dreadful and as I have to cover them with makeup for work (I’d rather pull my teeth out than go make up free) the top layer of skin keeps peeling around the spots and the sides of my nose so they are still obvious.
I’m worried that the Aquaphor balm I’m using on my lips and around my nose and the Cetaphil lotion is bringing on the spots even though my face feels dry or is this common? I feel like there are more spots brewing beneath my skin and I naively thought these drugs would dry up the spots as well as my skin too.
My next hospital appointment isn’t until 3rd May and I’m starting to wobble again about continuing treatment.
My head itches, my eyes sting, I’m tired and I look and feel dreadful plus I lapsed yesterday and had a glass of red wine! :-(
I know there are people with far more serious health issues but I can’t discuss it with friends and colleagues as I know they would think I’m being vain so I apologise for moaning on this forum because everyone seems to be handling it better than me.
Tips to feel normal please?
Louise x

8 Responses to “Not having a great time :-(”

Leave a Reply